MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86451
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pneumonia (2011); Overinflation of Lung (2397); Unintended Extubation (4564)
Date of Event 08/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: unkett, unspecified endotrach tube, lot# unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient using the tube experienced hyper expansion and developed right lower lobe pneumonia.The patient was found obtunded, and rapid sequence intubation was performed.Post-intubation, the patient experienced hypotension and was given a 1l bolus crystalloid and push dose epinephrine, which improved the pressure.However, potassium levels spiked to 6.0, and albuterol was administered for an hour.Subsequently, the cuff leaked, and the tube was dislodged during icu admission.The tube was replaced, but the patient experienced post-intubation hypotension again and peripheral norepinephrine drops was started.
 
Additional Manufacturer Narrative
Additional information: b5, b7, g3, h6, h10.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient was provided propofol (bolus 100mg) and reintubated with the tube at 24 cm at the teeth and with pulse oxygenation of 85% at the time.A chest x ray noted hyper expansion and developing right lower lobe pneumonia.The patient was found obtunded, and rapid sequence intubation was performed.Post-intubation, the patient experienced hypotension and was given a 1l bolus crystalloid and push dose epinephrine, which improved the pressure.However, potassium levels spiked to 6.0, and albuterol was administered for an hour.Subsequently, the cuff leaked, and the tube was dislodged during icu admission.The tube was replaced, but the patient experienced post-intubation hypotension again and peripheral norepinephrine drops was started.The patient and tolerated the procedure.The patient tested positive for covid 19.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20481907
Report Number2936999-2024-01622
Device Sequence Number15543707
Product Code BTR
UDI-Device Identifier30884522000479
UDI-Public30884522000479
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K965132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86451
Device Catalogue Number86451
Device Lot Number24F1151JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date11/21/2024
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight98 KG